Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Perturbations of Limit-Circle Expressions

Thomas T. Read
Proceedings of the American Mathematical Society
Vol. 56, No. 1 (Apr., 1976), pp. 108-110
DOI: 10.2307/2041585
Stable URL: http://www.jstor.org/stable/2041585
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Perturbations of Limit-Circle Expressions
Preview not available

Abstract

It is shown that for any limit-circle expression $L(y) = \Sigma^n_{j = 0} p_jy^{(j)}$, any sequence of disjoint intervals $\{\lbrack a_k, b_k \rbrack\}^\infty_{k = 1}$ such that $a_k \rightarrow \infty$ as $k \rightarrow \infty$, and any $i \leq n - 1$, there is an expression $M(y) = \Sigma^n_{j = 0} q_jy^{(j)}$ such that $q_i = p_i$ except on $\cup(a_k, b_k), q_j = p_j$ for all $j \neq i$, and such that $M$ is not limit-circle.

Page Thumbnails

  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110